# SDR SWAA2021120147486

- Difficulty date: November 25, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,876 hours, 31,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT L751 AT R/H OVER WING DOOR INOP. ; EMERGENCY EXIT LIGHT L751 AT RH OVER WING DOOR INOP. / [01] RELAMPED EMERGENCY EXIT LIGHT AT L751 AT R/H OVERWING DOOR AND PERFORMED GOOD OPERATIONAL TEST PER AMM 33-51-01-960-801; [02] VERIFIED CORRECTIVE ACTIONS STEP 1.
